DSpace Repository

On 𝑛��-adic Algebra

Show simple item record

dc.contributor.author Bennour, Nabila M
dc.contributor.author Alzubaidy, Kahtan H
dc.date.accessioned 2020-10-06T14:28:58Z
dc.date.available 2020-10-06T14:28:58Z
dc.date.issued 2019-12-30
dc.identifier.issn 2663-1407
dc.identifier.uri http://repository.uob.edu.ly/handle/123456789/1305
dc.description.abstract This paper studies n-adic algebras with terms. Deduction is also done in these algebras. en_US
dc.language.iso en en_US
dc.publisher Universty of Benghazi en_US
dc.relation.ispartofseries Volume 10, Number 1;1
dc.subject Monadic algebra en_US
dc.subject n-adic algebra en_US
dc.subject terms, deduction en_US
dc.title On 𝑛��-adic Algebra en_US
dc.type Working Paper en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


My Account